# SDR ZZDA2009052

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VENT BOX AT STA 1212 CRACKED.  REPAIRED PER B717 SRM 51-41-02.
